# SDR 2008UALA05926

- Difficulty date: September 29, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 62,728 hours, 18,278 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP ON FLOOR BETWEEN ROWS 21 & 23 LIFTING UP OFF THE FLOOR.  SECURED LOOSE TRACK COVER.
